# SDR SWAA2021100509586

- Difficulty date: August 19, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E ORSS 270 FIXED TOP PANEL TO FLAP DEFLECTION RIB ATTACH BRACKET HAS 2E AELONGATED HOLES (LOTS OF PLAY) ; / [01] RE-EVALUATED AREA AND FOUND NO ELONGATED HOLE PER MANUFACTURE DRAWING AS REF. BOEING DRAWING #115A6230; [02] VERIFIED RE-EVALUATION OF DEFLECTION RIB ATTACH BRACKET. NOT ELONGATED HOLES.
